# SDR AALA202305301008

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 6,628 hours, 2,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 17 (DEF) EMERGENCY EXIT WINDOW LIGHT INOPERATIVE. REMOVED AND REPLACED SEAT ROW 17 (DEF) EMERGENCY EXIT WINDOW LIGHT PER AMM 33-21-00.
